RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 17, Number 4  


Ordinary Differential Equations
Necessary optimality conditions with matrix impulses
E. E. Barbashina
579
Minimal possible number of controls in a linear time-invariant control system
V. Y. Belozerov, G. V. Mozhaev
589
V. A. Kondrat'ev's theorem on the distribution of zeros of solutions of a second-order linear differential equation
I. V. Kamenev
598
The Hölder property of the Bellman function of plane control systems
A. A. Liverovskiy
604
Absolute stability of a programmed manifold and estimate of indices of a transition process
B. Zh. Maygarin, S. S. Zhumatov
614
Asymptotic behavior of solutions of nonlinear systems of differential equations
T. H. Nguyên
624
Program and position equilibrium in multicriterion game problems of control under conditions of indeterminacy
O. I. Nikonov
629
On the problem of linearization in the neighborhood of invariant manifolds
G. S. Osipenko
638
Invariant sets of autonomous differential systems
I. V. Polesya
643
On comparison theorems for differential inclusions in locally convex space. I. Existence of solutions
A. A. Tolstonogov
651
Correct solutions of differential inclusions
P. I. Chugunov
660

Integral Equations and Integral-Differential
Solutions of an equation of coagulation
A. V. Burobin, V. A. Galkin
669
On the theory of symbols for Banach algebras of operators that generalize algebras of singular integral operators
N. L. Vasilevskii
678
Averaging of certain systems of integro-differential equations that are unsolvable with respect to a derivative, with a multipoint linear boundary condition
V. M. Loginov
689
Factorization of measurable matrix-valued functions and related problems in the theory of systems of singular integral equations and the vector Riemann boundary
I. M. Spitkovsky
697

Numerical methods
Difference schemes of gas dynamics
V. N. Abrashin
710
Some singularities of a solution of equations of gas dynamics by finite-difference methods
S. B. Popov, Yu. P. Popov
719

Short Communications
Multiple merging of separatrices and limit cycles
N. N. Butenina
732
Integrability of complex Pfaff equations
N. D. Vasilevich, V. I. Gromak
735
Estimate of the relation of solutions of a differential equation with retarded argument of unstable type
R. Kh. Israfilov
738
Singularities of solutions of second-order equations in a real domain
S. N. Markov
741
Asymptotic formulas for eigenvalues of an operator that is akin to a differential of odd order
O. G. Storozh
744
Systems whose solutions are functions of solutions of linear systems
N. V. Torop
747

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
749

People of Soviet science
Valentin Petrovich Mikhaǐlov (on the occasion of his fiftieth birthday)
V. S. Vladimirov, A. K. Gushchin, A. A. Dezin, V. M. Millionshchikov, L. S. Pontryagin
757
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020